# SDR COMA0670160

- Difficulty date: August 9, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 7,611 hours, 5,684 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AV67023182003
- Condition: Chafed
- Location: Horizontal Stab
- Part time: 7,611 hours, 5,684 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB PINS ROTATING INTO THE ANTI-ROTATION FITTING CAUSING CHAFE DAMAGE TO THE ANTI-ROTATION FITTING, RT SIDE.  BLENDED DAMAGE FROM THE ANTI-ROTATION FITTING, PERFORMED LPI, ROTOPEENED REPAIR AREA, RE-APPLIED PROTECTIVE FINISH IAW REO 70-55-11-0039 REV A.
